Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion


Author: Jörg-Uwe Löbus
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 3751-3767
MSC (2000): Primary 60J60; Secondary 58J65
Published electronically: January 13, 2004
MathSciNet review: 2055753
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of diffusion processes on the path space over a compact Riemannian manifold is constructed. The diffusion of such a process is governed by an unbounded operator. A representation of the associated generator is derived and the existence of a certain local second moment is shown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60J60, 58J65

Retrieve articles in all journals with MSC (2000): 60J60, 58J65


Additional Information

Jörg-Uwe Löbus
Affiliation: Department of Mathematics and Computer Science, University of Jena, D-07740 Jena, Germany
Address at time of publication: Department of Mathematical Sciences, University of Delaware, 501 Ewing Hall, Newark, Delaware 19716-2553
Email: loebus@math.udel.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03439-7
PII: S 0002-9947(04)03439-7
Keywords: Path space over a compact Riemannian manifold, diffusion process, unbounded diffusion, generator, local second moment
Received by editor(s): October 1, 2002
Received by editor(s) in revised form: June 15, 2003
Published electronically: January 13, 2004
Additional Notes: This work was carried out while the author was a visitor of the Department of Mathematics at Northwestern University, Evanston, Illinois
Article copyright: © Copyright 2004 American Mathematical Society